Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 451825, 11 pages
http://dx.doi.org/10.1155/2012/451825
Research Article

Relation between Small Functions with Differential Polynomials Generated by Solutions of Linear Differential Equations

School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China

Received 11 October 2011; Accepted 11 January 2012

Academic Editor: Wolfgang Ruess

Copyright © 2012 Zhigang Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to studying the growth of solutions of second-order nonhomogeneous linear differential equation with meromorphic coefficients. We also discuss the relationship between small functions and differential polynomials generated by solutions of the above equation, where and are entire functions that are not all equal to zero.